i’m fed up …

Home Main Forums Messages from Admin Mods Gossip i’m fed up …

Viewing 15 posts - 1 through 15 (of 56 total)
  • Author
    Posts
  • #62332
    Anonymous
    Guest

    yep … i am 🙁

    utterly fed up 🙁

    i am on 375mg of venlafaxine hydrochloride (reccommended maximum dose) – to give you an idea the minimum dose is 37.5mg.

    it is a drug to treat anxiety and depression but i still feel so anxious sometimes i am having minor panic attacks and anxiety induced insomnia and all the usual adrenalin excess reactions. 

    how ???  how can i bloody still feel anxious with all these chemicals in me to apparently “lift my mood” and “calm me down” ?

    i dont like myself, i feel like i am not coping with anything, i need looking after and Steve bless him just doesnt have time. 

    claire.

    #116111
    kizkiznobite
    Member

    mmmm …..dump the junk and buy that bloody jug…otherwise i will have to drive all the way out there and back to bring you one  😉

    and….sort out the ‘back’ prob …nicely of course  :-* :-* :-*

    you will get there claire..been there before will go there again…hugs to you all

    #116112
    Anonymous
    Guest

    (((Hugs Claire))) try and keep your pecker up you know it will pass hug a dog they love you all the time

    #116113
    Anonymous
    Guest

    bonnie in a sulk coz the nasty vet lady poked about in her poorly ear ::)

    better dash – steve is home so nasty mummy can do drops 🙂

    #116114
    vinya12
    Member

    Awww try to forget about the hole world, and just chill with a good film and some chocolate, and take vitamin B . Wish I could be of more help. BIG HUGS XXX

    #116115
    deebee
    Member

    know where your coming from but for different reasons.
    i am assuming you not on this drug long, and its a vicious circle of feeling anxious that youre feeling anxious (im sure you know that but it doesnt stop you feeling it) so CHILL!!

    virtual hugs to you from me and Max

    xx

    #116116
    Lama
    Member

    How long have you been on these Piglet as this medication normally takes a couple of weeks to get into your system before they begin to lift your mood. 

    Have a look at this web site, it might give you some reassurance:

    http://www.nomorepanic.co.uk/NMPcms.php?nmppage=default

    Sending you good wishes and thoughts x

    #116117

    Big hugs and puppy licks from all of us Claire. Hope you feel better and brighter soon xxx

    #116118

    All the best Claire, thinking of you and yours, just a thought too, if you suspect it may help I can recommend a really good SAD light, seems to alleviate my other symptoms during the dark months too x

    #116119
    Anonymous
    Guest

    Hi,

    Angela – I have got a lovely SAD light its a bluwave one and was well worth money for getting me out of bed in dark months – I dont use it in summer, thanks for the reminder must put the timer back on.

    oooo puppy licks .. does that mean what i think it means . . . .

    Lama/deebee – 2 years . . . i’m thinking they should have ‘bedded in’ by now ?

    Now I cant flipping eat – couldnt eat dinner last night, cant eat brekkie this morning … i am struggling through a cup of tea now !

    Claire x

    #116120
    deebee
    Member

    two years is certainly long enough, if not too long. if it aint working …..

    #116121
    DawnG
    Member

    Sorry to read you’re not feeling too great, hugs and a big  :-* from Kizzie.

    #116122
    -Alison-
    Member

    to you Claire, Im fed up too, been watching the OH struggling with himself for nearly 10 yrs on and off now

    #116123
    Mudgie
    Member

    Claire you need to address your core values and automatic negative thoughts – will send you some stuff to work through. 

    You also need to go back to Doctors and re-evaluate your medication.

    #116124

    ok i posted this twice already so if it doesn’t work this time i’m gonna pm it  ::)

    ok claire, you are actually doing good you’re just not allowing yourself to realise it  :yes: what you did last weekend showed what you can achieve and perhaps you have gone down so much because you expelled so much energy going to the seminar which must have been a big deal strangers, close contact all new stuff probably never been to that place before and yet you did it and you learned loads!  :yes: so please look at what you are actually achieving becasuse from what you have posted its pretty damn good…so as mudge said a little re evaluation may be needed and maybe its time to change drugs?

    you doing good hun ((hugs))

Viewing 15 posts - 1 through 15 (of 56 total)
  • You must be logged in to reply to this topic.
Do NOT follow this link or you will be banned from the site!